RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 9, Pages 1592–1599 (Mi de3795)  

Ordinary Differential Equations

A geometric criterion of local controllability of dynamical systems in the presence of constraints on the control

V. I. Korobov

Kharkov State University

Full text: PDF file (827 kB)

Bibliographic databases:
UDC: 517.935
Received: 21.04.1977

Citation: V. I. Korobov, “A geometric criterion of local controllability of dynamical systems in the presence of constraints on the control”, Differ. Uravn., 15:9 (1979), 1592–1599

Citation in format AMSBIB
\Bibitem{Kor79}
\by V.~I.~Korobov
\paper A geometric criterion of local controllability of dynamical systems in the presence of constraints on the control
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 9
\pages 1592--1599
\mathnet{http://mi.mathnet.ru/de3795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=548234}
\zmath{https://zbmath.org/?q=an:0414.93006}


Linking options:
  • http://mi.mathnet.ru/eng/de3795
  • http://mi.mathnet.ru/eng/de/v15/i9/p1592

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:73
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019